# SDR ASAA2024051749704

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 31,950 hours, 9,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER T/C 78233001 EMER BAT PACK CAPACITY FUNCTIONAL CHECK, FOUND SOME BATTERY PACK FAIL THE TIME TEST AS FOLLOW: R2 AND L2 DOORS INSIDE AND OUTSIDE. R1 AND L1 DOORS INSIDE AND OUTSIDE. AFT GALLEY EXIT SIGN. GROUNDED - YES. REMOVED AND REPLACED THE FOLLOWING EMERGENCY POWER SUPPLY BATTERY ASSY'S WITH NEW IN SERVICE UNITS; M2816, M1675, M1672, AND M1673 REF WDM 33-51-12-4, 33-51-14-3 AND AMM 33-51-06. OPS NORMAL. 4 CBS COLLARED AND RESET.
